# SDR SWAA021299

- Difficulty date: June 9, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 50,445 hours, 48,466 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Receptacle
- Part number: 6556666
- Condition: Loose
- Location: Cabin
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING F/A REPORTED SPARKS COMING FROM ELECTRICAL OUTLET IN FWD GALLEY.  INSPECTED, CLEANED AND ADJUSTED RECEPTACLE PER MM.
